Please use this identifier to cite or link to this item:
Title: Ultrafilters as admissible generalized elements under asymptotic constraints
Ультрафильтры как допустимые обобщенные элементы в условиях ограничений асимптотического характера
Authors: Chentsov, A. G.
Issue Date: 2020
Publisher: Udmurt State University
Citation: Chentsov A. G. Ultrafilters as admissible generalized elements under asymptotic constraints / A. G. Chentsov. — DOI 10.35634/vm200212 // Vestnik Udmurtskogo Universiteta: Matematika, Mekhanika, Komp'yuternye Nauki. — 2020. — Vol. 30. — Iss. 2. — P. 312-323.
Abstract: The problem of compliance with constraints of asymptotic nature (CAN) and its expansion in the class of ultrafilters (u/f) of widely understood measurable space are considered. The representation of a set of admissible generalized elements as an attraction set (AS) corresponding to the given system of CAN is investigated. In particular, the question about non-emptiness of the given AS under very general suppositions with respect to measurable structure for which corresponding u/f are defined, is investigated. The above-mentioned measurable structure is defined as a π-system with “zero” and “unit” (π-system is a nonempty family of sets closed with respect to finite intersections). The u/f family is equipped with topology of Wallman type. © 2020 Udmurt State University. All rights reserved.
Access: info:eu-repo/semantics/openAccess
SCOPUS ID: 85092254761
PURE ID: 13685639
ISSN: 19949197
DOI: 10.35634/vm200212
metadata.dc.description.sponsorship: The research was supported by the Russian Foundation for Basic Research (project no. 18-01-00410).
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-85092254761.pdf232,83 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.